Nurofen 200mg 48 Caplets - 9300711575691

Nurofen 200mg 48 Caplets

BrandsNurofen
Catalogue ID:1006729
Product Code:9300711575691
Availability:In Stock
  • $14.35
    or 4 payments of $3.59 with afterpay Info


Some people find it difficult to swallow tablets, which can make getting the relief you need harder than it should be.

Nurofen caplets provide relief from pain such as headache, tension headache, migraine headache, back pain, dental pain, period pain, muscular pain, cold and flu symptoms, arthritic pain, sinus pain. Reduces fever.

*Some people find it difficult to swallow round tablets, which can make getting the relief you need harder than it should be.

Nurofen Caplets have the same pain-relieving strength as Nurofen Tablets but are oval in shape.

Product Features:

  • Fast, effective pain relief.
  • Easier to swallow*
  • Reduces inflammation
  • Contains ibuprofen.
  • Reduces fever

Usage Information:

Take with water.

  • Adults and children from 12 years: 2 caplets, then 1 or 2 caplets every 4 to 6 hours as necessary (maximum 6 caplets in 24 hours).
  • Children (7 to 12 years): 1 caplet every 6 to 8 hours as necessary (maximum 4 caplets in 24 hours).
  • Do not give Nurofen caplets to children under 7 years. Nurofen for children products are available.
  • May be taken by breast feeding mothers

Seek medical advice before use if:

  • You have asthma or are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.
  • You take medication regularly or are 65 years or over.
  • Children suffering from dehydration through diarrhoea and/or vomiting
  • Maximum Dose in 24hrs for adults: 6 caplets (1200 mg ibuprofen)
  • Maximum Dose in 24hrs for children 7-12 years: 4 caplets (800 mg ibuprofen)

Ingredients:

Ibuprofen 200mg

Safety Information:

Do Not Take:

  • If the blister foil is broken on first opening.
  • If you have a stomach ulcer or other stomach disorders, kidney, liver or heart problems.
  • If you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines. If you have an allergic reaction, stop taking and see your doctor immediately.
  • During the first 6 months of pregnancy, except on your doctor’s advice. Do not use at all during the last 3 months of pregnancy.
  • For more than 3 days at a time, except with your doctor’s advice. Do not exceed the recommended dose.

Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.

Write a review

Please login or register to review

Tags: Nurofen 200mg 48 Caplets, 9300711575691, Pain Relief

Customers who bought Nurofen 200mg 48 Caplets also bought

Ego Pinetarsol Gel 100g

Soothing cleansing gel for when you’re on the goPinetarsol Gel contains a blend of gentle surfactant..

$8.99
Best Price Ex Tax: $8.17

Promensil Menopause Double Strength 60 Tablets

Red clover isoflavone extract to help relieve night sweats, hot flushes and mild anxiety in women du..

$69.99
Best Price Ex Tax: $63.63

Henry Blooms Curcumin 600 Plus 120 Capsules

Scientific research into Curcumin, a component of Turmeric, shows strong anti-inflammatory effects t..

$39.99
Best Price Ex Tax: $36.35

Natures Way Magnesium & Tumeric 150 Tablets

Nature's Ultimate Health Combo. Nature's Way have combined Marine Magnesium with the Ancient Herb Tu..

$29.99
Best Price Ex Tax: $27.26
The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.
Name
Email